# SDR FDEA201010043894

- Difficulty date: October 4, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 63,767 hours, 12,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA78171
- Condition: Deformed
- Location: Bs 1641
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - FRAME AT STATION 1641 LONGERON 12R FOUND DEFORMED.  TRIMMED OUT IAW SRM 53-00-07, FIG 201 REV 44.  REPAIR ANGLE FABRICATED AND INSTALLED IAW SRM 53-00-07, FIG 201, REV 44.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
